Thunderstorm Wind, Coshocton
- When
- July 29, 7:30 PM EST
- Where
- Coshocton County, Coshocton
- Property damage
- $5,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 40.267, -81.850
Thunderstorm winds downed several trees.
1 thunderstorm wind, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pittsburgh, PA wrote its last area forecast discussion before the first event at Jul 29, 6:24 PM EST, 1 hour 6 minutes earlier.
AREA FORECAST DISCUSSION...UPDATE NATIONAL WEATHER SERVICE PITTSBURGH PA 724 PM EDT MON JUL 29 2002 UPDATING FOR THE SEVERE THUNDERSTORM WATCH. FCSTID = 66 PIT 70 85 64 88 / 60 30 10 10 HLG 71 84 64 89 / 60 30 20 10 MGW 72 85 65 89 / 60 30 20 10 ZZV 69 86 64 90 / 60 30 10 10 PHD 69 85 63 89 / 60 30 10 10 FKL 68 83 62 85 / 60 20 10 10 DUJ 68 83 62 85 / 60 20 10 10 LBE 69 84 63 87 / 60 30 20 10 BTP 68 83 62 85 / 60 20 10 10 IDI 69 84 63 87 / 60 30 20 10 ODM 68 80 60 84 / 60 40 20 10 .PBZ... MD...NONE. OH...SEVERE THUNDERSTORM WATCH FOR THIS EVENING FOR ZONES OHZ039>041...OHZ048>050...OHZ057>059...OHZ068>069. PA...SEVERE THUNDERSTORM WATCH FOR THIS EVENING FOR ZONES PAZ007>009...PAZ013>016...PAZ020>023...PAZ029>032. WV...SEVERE THUNDERSTORM WATCH FOR THIS EVENING FOR ZONES WVZ001>004...WVZ012...WVZ021>022. CAT
OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-020>023- 029>032-WVZ001>004-012-021-022-300400- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PITTSBURGH PA 711 PM EDT MON JUL 29 2002 SEVERE THUNDERSTORM WATCH IN EFFECT UNTIL MIDNIGHT EDT TUESDAY MORNING FOR THE FOLLOWING COUNTIES... IN PENNSYLVANIA... ALLEGHENY ARMSTRONG BEAVER BUTLER CLARION FAYETTE FOREST GREENE INDIANA JEFFERSON LAWRENCE MERCER VENANGO WASHINGTON WESTMORELAND IN WEST VIRGINIA... BROOKE HANCOCK MARION MARSHALL MONONGALIA OHIO WETZEL IN OHIO... BELMONT CARROLL COLUMBIANA COSHOCTON GUERNSEY HARRISON JEFFERSON MONROE MUSKINGUM NOBLE TUSCARAWAS A LINE OF THUNDERSTORMS OVER WESTERN OHIO WILL BE MOVING THROUGH THE AREA OVER THE NEXT SEVERAL HOURS. THESE STORMS HAVE A HISTORY OF PRODUCING DAMAGING STRAIGHT LINE WINDS. THUNDERSTORMS ALSO ARE CAPABLE OF EXCESSIVE LIGHTNING AND BRIEF LOCALLY HEAVY RAINFALL. STAY TUNED TO NOAA WEATHER RADIO FOR ANY UPDATES.
The Cleveland radar (KCLE), 127 km away, was scanning. The volume nearest the first event began at 00:30 UTC.
1 thunderstorm wind. Local standard time, as filed.
Thunderstorm winds downed several trees.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Ohio in 2002Every state in 2002This day in weather historyWarnings in Ohio, July 2002
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5307166.